Open Access
August 2013 Minima and maxima of elliptical arrays and spherical processes
Enkelejd Hashorva
Bernoulli 19(3): 886-904 (August 2013). DOI: 10.3150/12-BEJ463


In this paper, we investigate first the asymptotics of the minima of elliptical triangular arrays. Motivated by the findings of Kabluchko (Extremes 14 (2011) 285–310), we discuss further the asymptotic behaviour of the maxima of elliptical triangular arrays with marginal distribution functions in the Gumbel or Weibull max-domain of attraction. We present an application concerning the asymptotics of the maximum and the minimum of independent spherical processes.


Download Citation

Enkelejd Hashorva. "Minima and maxima of elliptical arrays and spherical processes." Bernoulli 19 (3) 886 - 904, August 2013.


Published: August 2013
First available in Project Euclid: 26 June 2013

zbMATH: 1279.60065
MathSciNet: MR3079299
Digital Object Identifier: 10.3150/12-BEJ463

Keywords: asymptotics of sample maxima , Brown–Resnick copula , Brown–Resnick process , Davis–Resnick tail property , Gaussian process , Penrose–Kabluchko process , Spherical process

Rights: Copyright © 2013 Bernoulli Society for Mathematical Statistics and Probability

Vol.19 • No. 3 • August 2013
Back to Top